Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


uncomfortable tongue swelling!
Jul 14, 2005

have a swelling like sour on my tongue,quite painful especially almost preventing me from eating,i have to force it.lasts for 3days max. havent used any anti-biotics,which do you suggest?? i also have this on-off right side burning sensation?

Response from Dr. Henry

You need to have your tongue/mouth examined by your HIV specialist or an ear, nose and mouth specialist to see if you have an aphthous ulcer, herpes lesion, or other problem that can be diagnosed and treated. Some HIV meds and HIV associated problems can cause or contribute to symptoms like that so your medication need to be reviewed as well. KH



Previous
What's left there for me?
Next
Changin meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement